MathSciNet Relay Station
MathSciNet bibliographic data
MR2174483 14P10 (12D15 44A60)
Kuhlmann, S.; Marshall, M.; Schwartz, N. Positivity, sums of squares and the multi-dimensional moment problem. II. Adv. Geom. 5 (2005), no. 4, 583–606.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement